Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On sequential cores and a theorem of R. R. Phelps

Authors: R. Atalla and J. Bustoz
Journal: Proc. Amer. Math. Soc. 21 (1969), 36-42
MSC: Primary 46.55; Secondary 40.00
MathSciNet review: 0243357
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, Cores of complex sequences and of their transforms, Amer. J. Math. 61 (1939), 178-186. MR 1507948
  • [2] H. S. Allen, T-transformations which leave the core of every bounded sequence invariant, J. London Math. Soc. 19 (1944), 42-46. MR 0011332 (6:150b)
  • [3] J. Bustoz, Gibbs sets and the generalized Gibbs phenomenon, Dissertation, Arizona State University, 1967.
  • [4] L. Gilman and M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. MR 0116199 (22:6994)
  • [5] K. Hoffman, Fundamentals of Banach algebras, Universidade do Paraná, Curitiba, Rio de Janeiro, 1962. MR 0158278 (28:1504)
  • [6] R. R. Phelps, The range of Tf for certain linear operators T, Proc. Amer. Math. Soc. 16 (1965), 381-382. MR 0178360 (31:2618)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55, 40.00

Retrieve articles in all journals with MSC: 46.55, 40.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society